By Topic

Stability criteria for off-diagonally monotone nonlinear dynamical systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper discusses the global stability of a nonlinear dynamical system \dot{x}=f(x) in which f is a locally Lipschitz continuous off-diagonally monotone function and f(\theta) > \theta . Two results are proved: 1) if f is piecewise-linear function and if -f is an M -function, then a unique equilibrium point exists and it is globally asymptotically stable; 2) if f is a nonlinear function with separate variables in the sense that f is given by f_{1}(x)= \Sigma ^{n}_{j-1}f_{ij}(x_j) for all i , and if -f is an M -function satisfying f(x^{\ast })= \theta for some nonnegative vector x^{\ast } , then x^{\ast } is globally asymptotically stable. These results are applied to the stability analyses of a large scale composite system and a compartmental system.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:27 ,  Issue: 10 )